Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 215, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 21, 2015, 4:43 PM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 4:43 PM MDT (22:43 UTC)
- Expired
- Jul 21, 2015, 5:28 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 60 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1832 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
008
WUUS55 KPUB 212243
SVRPUB
COC041-212345-
/O.NEW.KPUB.SV.W.0215.150721T2243Z-150721T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
443 PM MDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 545 PM MDT
* AT 443 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
COLORADO SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...CALHAN...BLACK FOREST...SCHRIEVER
AFB...FORT CARSON...PEYTON...SECURITY-WIDEFIELD...CIMARRON HILLS...
FALCON...PETERSON AFB...STRATMOOR...ELLICOTT AND SECURITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3875 10490 3910 10464 3912 10418 3870 10441
TIME...MOT...LOC 2243Z 269DEG 25KT 3890 10468
HAIL...1.00IN
WIND...60MPH
$$
HODANISH4 follow-up statements
732
WWUS55 KPUB 212252
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT TUE JUL 21 2015
COC041-212345-
/O.CON.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
452 PM MDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR 12
MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.
OTHER STRONG TO SEVERE STORMS WERE LOCATED OVER BLACK FOREST. THE
STORM OVER BLACK FOREST WAS PRODUCING TORRENTIAL RAINFALL.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FOUNTAIN...CALHAN...BLACK FOREST...SCHRIEVER
AFB...FORT CARSON...PEYTON...SECURITY-WIDEFIELD...CIMARRON HILLS...
FALCON...PETERSON AFB...STRATMOOR...ELLICOTT AND SECURITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3875 10490 3910 10464 3912 10418 3870 10441
TIME...MOT...LOC 2250Z 269DEG 25KT 3890 10461
HAIL...1.00IN
WIND...60MPH
$$
HODANISH555
WWUS55 KPUB 212301
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT TUE JUL 21 2015
COC041-212345-
/O.CON.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
501 PM MDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALCON...OR 17
MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...CALHAN...FALCON...PETERSON
AFB...STRATMOOR...ELLICOTT...SCHRIEVER AFB...FORT CARSON...PEYTON...
SECURITY-WIDEFIELD...SECURITY AND CIMARRON HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3874 10484 3891 10465 3900 10458 3903 10464
3910 10459 3912 10418 3870 10441
TIME...MOT...LOC 2301Z 269DEG 25KT 3890 10451
HAIL...1.00IN
WIND...60MPH
$$
HODANISH444
WWUS55 KPUB 212317
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT TUE JUL 21 2015
COC041-212345-
/O.CON.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
517 PM MDT TUE JUL 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL EL PASO COUNTY...
AT 517 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELLICOTT...OR
22 MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...CALHAN...ELLICOTT...
SCHRIEVER AFB...PEYTON...SECURITY-WIDEFIELD...SECURITY AND FORT
CARSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3873 10477 3891 10457 3898 10455 3907 10449
3911 10434 3912 10418 3870 10441
TIME...MOT...LOC 2317Z 272DEG 22KT 3889 10441
HAIL...1.00IN
WIND...60MPH
$$
HODANISH499
WWUS55 KPUB 212328
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
528 PM MDT TUE JUL 21 2015
COC041-212337-
/O.CAN.KPUB.SV.W.0215.000000T0000Z-150721T2345Z/
EL PASO CO-
528 PM MDT TUE JUL 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
THESE STORMS ARE STILL PRODUCING TORRENTIAL RAINFALL AND A FLASH
FLOOD WARNING IS IN EFFECT FOR NORTHEAST EL PASO COUNTY.
LAT...LON 3873 10477 3891 10457 3898 10455 3907 10449
3911 10434 3912 10418 3870 10441
TIME...MOT...LOC 2325Z 269DEG 25KT 3889 10432
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:11 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jul 21, 3:11 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 311 PM MDT TUE JUL 21 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 238 PM MDT TUE JUL 21 2015 CURRENTLY...SOMEWHAT FLAT UPPER RIDGE OVER THE SOUTHERN U.S TODAY...WHILE AN UPPER SHORTWAVE WAS CROSSING WY. THE DAY STARTED OFF MOSTLY CLOUDY FOR MOST AREAS AND MT CONVECTION WAS SLOW TO INITIATE. A LITTLE BIT OF CLEARING...AND FORTUITOUS TIMING OF THE UPPER SHORTWAVE...HAS NOW KICKED SHOWERS AND STORMS OFF OVER THE HIGHER TERRAIN AND ADJACENT PLAINS. HI RES MODELS HAVE HAD A VERY DIFFICULT TIME TRYING TO GET A HANDLE ON ACTUAL ONGOING WX...SO THE SHORT TERM FORECAST HAS BEEN A LITTLE CHALLENGING. TEMPS HAVE WARMED INTO THE 70S AND 80S FOR MOST LOCATIONS. TONIGHT...BANDS OF CONVECTION...LIKELY TIED TO THE UPPER SHORTWAVE TO THE NORTH...WILL CONTINUE ACROSS THE FORECAST AREA THIS EVE UNTIL THE 04Z-06Z TIME FRAME. STORMS HAVE BEEN MOVING...SO NO WORD OF ANY FLOODING ISSUES SO FAR AND STORMS HAVE BEEN AVOIDING AREA BURN SCARS...SO FAR. SPC HAS PAINTED MUCH OF THE E PLAINS IN THE MARGINAL AREA....SO THERE IS STILL THE POSSIBILITY OF A STRONG TO SEVERE STORM ACROSS THE PLAINS THIS EVE PRODUCING DAMAGING WINDS AND HAIL AROUND 1 INCH. THE UPPER WAVE WILL CONTINUE EAST TONIGHT...AND CONVECTION IS FORECAST TO DIMINISH LATE FROM WEST TO EAST AND TAPER OFF OVERNIGHT. TOMORROW...MODELS INDICATE THAT THE UPPER RIDGE WILL START TO STRENGTHEN AND BUILD INTO COLORADO...SHUNTING AVAILABLE MOISTURE EITHER FAR NORTH...OR WELL SOUTH. THERE WILL STILL BE THE ISOLATED SHOT AT MT CONVECTION STARTING MIDDAY...BUT FOR THE MOST PART THIS LOOKS LIKE THE START TO A WARM AND ESSENTIALLY DRY PERIOD INTO THE WEEKEND. LOOK FOR MAX TEMPS IN THE 80S TO LOWER 90S FOR THE E PLAINS...AND 80S FOR THE HIGH VALLEYS. MOORE .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 238 PM MDT TUE JUL 21 2015 MODEST SOUTHWEST FLOW ALOFT WILL CONTINUE OVER THE REGION DURING THIS FORECAST TIME PERIOD. GUIDANCE INDICATES THAT AREAS ALONG AND WEST OF THE CONTDVD WILL LIKELY SEE LESS STORMS OVERALL AS DRIER AIR IS FORECAST TO IMPINGE OVER THIS REGION DURING MOST OF THE PERIOD...SO THE BEST CHANCE OF STORMS WILL LIKELY BE ALONG THE MOUNTAINS/PLAINS INTERFACE...IE...THE PIKES PEAK REGION...WETS AND SANGRE DE CRISTO MOUNTAINS. WITH NO SIGNIFICANT SURGE OF MOISTURE NOTED IN THE GUIDANCE AND ONLY MODEST WEAK BOUNDARIES MOVING ACROSS THE PLAINS...THE POPS OVER THE MTNS/PLAINS INTERFACE WILL BE IN THE ISOLD TO LOW SCATTERED CATEGORY...WITH MAINLY ISOLD POPS OVER THE PLAINS. THE OVERALL BEST CHANCE OF PRECIP WILL BE OVER THE WEEKEND. MAX TEMPS THROUGH THE PERIOD WILL GENERALLY BE IN THE L/M90S ACROSS MOST OF THE PLAINS...WITH 70S AND 80S OVER THE VALLEYS. \/HODANISH && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 238 PM MDT TUE JUL 21 2015 PLENTY OF MOISTURE IN PLACE TO CONTINUE WIDESPREAD CONVECTION OVER AND NEAR THE HIGHER TERRAIN THIS EVE. STORMS THAT DEVELOP MAY PRODUCE PERIODS OF LOCALLY HEAVY RAINFALL AND MVFR TO IFR CONDITIONS AT TERMINALS. COULD ALSO SEE STRONG TO SEVERE STORMS ALONG THE I25 CORRIDOR AND PORTIONS OF THE E PLAINS THROUGH THIS EVENING. LARGE HAIL TO AROUND AN INCH IN DIAMETER AND GUSTY OUTFLOW WINDS TO AROUND 60 MPH WILL BE POSSIBLE FOR KCOS SOUTH TO KTAD...AND EAST TO KLHX....THROUGH APPROXIMATELY 04Z. STORMS ARE EXPECTED TO DIMINISH FROM WEST TO EAST THROUGH THE EVENING HOURS. VFR CONDITIONS EXPECTED ALL AREAS FOR WED. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...HODANISH AVIATION...MOORE
Hazardous weather outlook, Jul 21, 11:01 AM MDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1101 AM MDT TUE JUL 21 2015 COZ058>089-093>099-221300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1101 AM MDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THIS AFTERNOON...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE CENTRAL AND EASTERN MOUNTAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH STORMS...LEADING TO LOCALIZED FLASH FLOODING CONCERNS...ESPECIALLY FOR AREA BURN SCARS AND URBAN AREAS. IN ADDITION...A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AND I-25 CORRIDOR. MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...HAIL UP TO ONE INCH IN DIAMETER...AND WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY THROUGH FRIDAY...ISOLATED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON OVER THE MOUNTAINS...THOUGH WITH A DRIER AIR MASS IN PLACE...STORMS WILL PRODUCE LIGHTNING AND WIND GUSTS OF UP TO 50 MPH...BUT ONLY LIGHT RAINFALL. SATURDAY THROUGH MONDAY...THUNDERSTORMS WILL INCREASE IN INTENSITY AND COVERAGE AS DEEPER MOISTURE MOVES BACK INTO THE AREA. MAIN STORM THREATS WILL BE SMALL HAIL...GUSTY WINDS AND LIGHTNING...WITH AN INCREASING CHANCE OF LOCALLY HEAVY RAIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 27/34
In the hours before
Special weather statement, Jul 21, 12:49 PM MDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1249 PM MDT TUE JUL 21 2015 COZ087-088-211930- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 1249 PM MDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 130 PM MDT... AT 1249 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AGUILAR...OR 14 MILES NORTH OF TRINIDAD...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR AND HOEHNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN PUEBLO. && LAT...LON 3726 10465 3744 10470 3756 10438 3726 10431 TIME...MOT...LOC 1849Z 259DEG 11KT 3737 10460 MOORE
Special weather statement, Jul 21, 3:37 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 337 PM MDT TUE JUL 21 2015 COZ084-212200- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 337 PM MDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY UNTIL 400 PM MDT... AT 337 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GREENLAND...OR 20 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONUMENT...BLACK FOREST AND GLENEAGLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3899 10463 3908 10491 3913 10491 3913 10465 TIME...MOT...LOC 2137Z 274DEG 17KT 3912 10485 HODANISH
Special weather statement, Jul 21, 3:56 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 356 PM MDT TUE JUL 21 2015 COZ081-084-085-212230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 356 PM MDT TUE JUL 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 430 PM MDT... AT 356 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GLENEAGLE...OR 17 MILES NORTH OF COLORADO SPRINGS...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY... FALCON...BLACK FOREST...GLENEAGLE AND CIMARRON HILLS. LAT...LON 3887 10466 3900 10493 3913 10487 3913 10445 TIME...MOT...LOC 2156Z 295DEG 16KT 3909 10479 HODANISH
Local storm report, Jul 21, 4:06 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HEAVY RAIN 2 NNE MONUMENT 39.12N 104.86W
07/21/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
1 OF RAINFALL OBSERVED
&&
ALLocal storm report, Jul 21, 4:14 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HEAVY RAIN 4 E MONUMENT 39.10N 104.81W
07/21/2015 M2.75 INCH EL PASO CO TRAINED SPOTTER
2.75 INCHES OF RAIN IN 1 HOUR.
&&
ALSpecial weather statement, Jul 21, 4:30 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT TUE JUL 21 2015
COZ084-085-212315-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
430 PM MDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 515 PM MDT...
AT 430 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLACK FOREST...OR 15 MILES NORTHEAST OF COLORADO SPRINGS...MOVING
EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM
LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN COLORADO SPRINGS...FALCON AND BLACK FOREST.
LAT...LON 3893 10448 3892 10476 3910 10478 3913 10465
3913 10450
TIME...MOT...LOC 2230Z 263DEG 20KT 3903 10468
HODANISHThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 12:15 PM MDT | Special Weather Statement | PUB | Huerfano | 45 min |
| Jul 21, 12:49 PM MDT | Special Weather Statement | PUB | Las Animas | 41 min |
| Jul 21, 3:37 PM MDT | Special Weather Statement | PUB | Douglas | 23 min |
| Jul 21, 3:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 21, 4:14 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 4:30 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 21, 5:14 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 21, 5:27 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| Jul 21, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.